MathSciNet Relay Station
MathSciNet bibliographic data
MR1282371 (95f:58042) 58F07 (49Q15 58E30 73K99)
Langer, J.; Singer, D. Liouville integrability of geometric variational problems. Comment. Math. Helv. 69 (1994), no. 2, 272–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement